# SDR AALA202509080272

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 49,948 hours, 5,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 AFT FA FLASHLIGHT INOP. MAINTENANCE REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01.
